Bunny’s eye ulcers

It never rains but it pours.

Bunny has eye ulcers…in both his eyes.

I noticed Bunny closing his eyes each time after taking his antibiotics (Clavamox) and the Cystaid Plus. But I thought he was just resting, until this morning when I noticed his right eye tearing and inflamed.

A day after starting on the medication, Bunny also had loose stools. I wondered if he could be allergic to any ingredient in the medication or supplement.

But after noticing the tearing and inflammation in his right eye this morning, I took Bunny for a check-up. He also seemed tired each time after the medications were administered so I was concerned if it might be an allergic reaction.

The vet checked Bunny’s eyes and found an ulcer in his left eye and a very fine ulcer in the right (the eye that was inflamed). Bunny’s left eye is his bad eye, so maybe that is why we did not notice anything much in this (already) bad eye. The vet prescribed Nicol Eye Drops for a week.

As for the reaction after taking the medication, the vet suggested that we stop the antibiotics. Bunny could be sensitive to Clavamox. The vet doesn’t think that it could be the Cystaid Plus. Moreover, the ultrasound that day showed that Bunny had some crystals (no stones, but crystals), so he would probably need the Cystaid Plus. We could stop for 1-2 days and continue again.

I don’t know if the medication could have caused the eye inflammation because the eye problem coincidentally started the moment Bunny was medicated. It could just be a coincidence since Bunny had ulcers. But we will stop the Cystaid Plus for 1-2 days and monitor his eye condition.

 

Leave a Reply

You can use these HTML tags

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

  

  

  

This site uses Akismet to reduce spam. Learn how your comment data is processed.